# SDR DALA2023020901047

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31991
- Aircraft time: 16,769 hours, 6,232 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3880 -ATB- RETURNED DUE TO MULTIPLE BIRD STRIKES ON TAKEOFF. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSPECTION PER B737 AMM. NO DAMAGE NOTED. PERFORMED OVERWEIGHT INSPECTION. NTF. AIRCRAFT RETURNED TO SERVICE.
